Aa
Aa
A
A
A
Close
Avatar universal

Why am I so sensitive to w/d symptoms after a prolonged reduction of Percocet?

I am usually in the pain mngt. group, but you people here may know more about withdrawal symptoms. I have been reducing my prescribed pain meds. from MS Contin 30mg. 2x/day and Percocet 10/325 4x/day over the last 6 mos. The problem is that now I'm down to 1/4 a Percocet 2-3x/day and I am having irritating w/d symptoms. (goose bumps, anxiety max, no sleep, no appetite,) and just generally feeling like crap (malaise) that I can't do anything but sit around and wait for it to be over. I have been having residual nausea constantly even though I take 8mg. Zofran. I want to be strong and break away from the pills, but now I'm all whiney and hateful. I need some clonipin ! Is there anything I can do that will help me calm down and help me get through this before I FOLD?  The last 1/4 pill I took was about 16 hrs. ago. Thanx.
7 Responses
Avatar universal
you can get clonidine from your docter,its a blood p med.but off label used for opiate withdraws among others. Plus it helps you relax. If you wasn't going threw this it would make you tired all day.me I,m on Xanax 3 bars a day..and ive been on these same time was started on perx..there's klonopin that's long acting benzo..I was on them at 4mgs for 13 yrs. Then Xanax past11 yrs.. For sleep or help you sleep 3 or 5 mgs melontion you can get this almost any store vit area 5.00 per 75 count. When im at nothing im going to have my doc call in 1 mg of the clonidine. If you would take it don't stand up to fast. Your bp cud plunge. When your in full wd,s your bp will be high anyways..if you have it now like 150/90  when your in this full blown your bp cud be 180/110  heart rate too. Try to get this. You will see. Google it..
Avatar universal
you said 1/4?? im tapering a 1/2 of a 5mgs..is that what you mean? a 1/4 wouldn't do much, that's why your feeling this way. What your taking is pissing your opiate brain receptors off. Just  stop if your getting symptom's.. your going to have to ride the storm out 10 days. The peak usually 72 hrs. I know how you feel, I told you I jumped of methadone CT 20 mgs took me 4 days to feel HELL.. but then again I've never felt being off perks either..I may not finish my taper and just jump off get it over with..I no it sux friend
Avatar universal
Well, I WAS writing a whole thing to you but this [email protected]##$% computer just ate it! I hate HP!! I need a MAC! Now, of course I don't remember what I was saying...but..oh yeah, even though I'm down to 2.5mg-5mg perc. 2-3x/day the w/d's still suck. Screw that jumping off methadone! Never take that crap. The w/d's can last for 30 days.....THIRTY DAYS!!! Just KMN! And I have done that and never again. I was in college at O.S.U. So, I'm sitting here now, still feeling nauseous and sipping tea w/ ginger & cinnamon. ew. I will see my primary doc tmw and I'll ask for clonidine. I've been checking my BP through out this process. I will also beg for klonipin but doubt I'll get it. I have pain clinic on 3/1/16 and I haven't told them I was tapering off yet; I will, though.
Keep me posted about how you're doing, ok? Shalom, (C)Hannah
495284 tn?1333894042
You need to be honest with your doctors about what is going on.  Adding more pills to the mix isnt always the answer.  There are natural supplements also to help ease things.
Avatar universal
It's a simple answer. Because you are still on opiates and the longer the taper the more your body craves more, and in tapering, each taper is another w/d process. I agree that going on other meds such as benzos is not a good idea.
At such low doses now you should be able to successfully just stop taking them.
Withdrawl will last awhile, but you can get thru this.
The sooner you stop.
The sooner you will no longer deal with your symtoms. Sometimes you just need to say I'm done, and just do it !
Trust me been there and successfully did it.
Willing to share more if you care to hear.
Avatar universal
Kranom if you take this you will feel nothing at all. You can get it at smoke shops and some cigarette shops look online and find them. It's an Asian herb look it up. Hope this helps.
Avatar universal
I mean Kratom sorry for the misspelling
Have an Answer?

You are reading content posted in the Addiction: Alcohol/Drug Rehab Community

Top Addiction Answerers
Avatar universal
phoenix, AZ
3060903 tn?1398565123
Other
Avatar universal
edinburgh, Scotland, United Kingdom
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.